# SDR SIMA20171211001

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 3,243 hours, 2,083 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR "EMER" LIGHT REMAINS LIGHTED IN OFF + ARMED POSITION-C/A-FOUND LIGHTS TO BE COURTESY LIGHTS IN THE ON POSITION. NO DEFECTS NOTED IN EMERGENCY LIGHTING SYSTEM.
